EconPapers    
Economics at your fingertips  
 

On the Involute‐Evolute of the Pseudonull Curve in Minkowski 3‐Space

Ufuk Ozturk, Esra Betul Koc Ozturk and Kazim Ilarslan

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We have generalized the involute and evolute curves of the pseudonull curves α in 𝔼13; that is, α is a spacelike curve with a null principal normal. Firstly, we have shown that there is no involute of the pseudonull curves α in 𝔼13. Secondly, we have found relationships between the evolute curve β and the pseudonull curve α in 𝔼13. Finally, some examples concerning these relations are given.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/651495

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:651495

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:651495